About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 398158, 6 pages
http://dx.doi.org/10.1155/2013/398158
Research Article

A Class of Weingarten Surfaces in Euclidean 3-Space

Yu Fu1 and Lan Li2

1School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China
2College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 21 April 2013; Revised 31 July 2013; Accepted 19 August 2013

Academic Editor: Ondřej Došlý

Copyright © 2013 Yu Fu and Lan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B.-Y. Chen, “Some open problems and conjectures on submanifolds of finite type,” Soochow Journal of Mathematics, vol. 17, no. 2, pp. 169–188, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. T. Hasanis and T. Vlachos, “Hypersurfaces in 𝔼4 with harmonic mean curvature vector field,” Mathematische Nachrichten, vol. 172, pp. 145–169, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Defever, “Hypersurfaces of 𝔼4 with harmonic mean curvature vector,” Mathematische Nachrichten, vol. 196, pp. 61–69, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Balmuş, S. Montaldo, and C. Oniciuc, “Classification results for biharmonic submanifolds in spheres,” Israel Journal of Mathematics, vol. 168, pp. 201–220, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Balmuş, S. Montaldo, and C. Oniciuc, “Biharmonic hypersurfaces in 4-dimensional space forms,” Mathematische Nachrichten, vol. 283, no. 12, pp. 1696–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Caddeo, S. Montaldo, and C. Oniciuc, “Biharmonic submanifolds of S3,” International Journal of Mathematics, vol. 12, no. 8, pp. 867–876, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Caddeo, S. Montaldo, and C. Oniciuc, “Biharmonic submanifolds in spheres,” Israel Journal of Mathematics, vol. 130, pp. 109–123, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B.-Y. Chen, Pseudo-Riemannian Geometry, δ-Invariants and Applications, World Scientific, Hackensack, NJ, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Dimitrić, “Submanifolds of 𝔼m with harmonic mean curvature vector,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 20, no. 1, pp. 53–65, 1992. View at Zentralblatt MATH · View at MathSciNet
  10. R. López, “On linear Weingarten surfaces,” International Journal of Mathematics, vol. 19, no. 4, pp. 439–448, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Montaldo and C. Oniciuc, “A short survey on biharmonic maps between Riemannian manifolds,” Revista de la Unión Matemática Argentina, vol. 47, no. 2, pp. 1–22, 2006. View at MathSciNet
  12. C. Oniciuc, “Biharmonic maps between Riemannian manifolds,” Analele Stiintifice ale Universitatii, vol. 48, no. 2, pp. 237–248, 2002. View at MathSciNet
  13. Y.-L. Ou, “Biharmonic hypersurfaces in Riemannian manifolds,” Pacific Journal of Mathematics, vol. 248, no. 1, pp. 217–232, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Caddeo, S. Montaldo, C. Oniciuc, and P. Piu, “Surfaces in the three-dimensional space forms with divergence-free stress-bienergy tensor,” Annali di Matematica Pura ed Applicata, 2012. View at Publisher · View at Google Scholar
  15. B.-Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet